Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itchy anus, applying cream, burns. What this can be?

Hello doctor i m 23 male , I ve had a itchy anus for a while now last time i went to the doctor they gave me some cream which i use and it kinda stop the itching then it came back it s become worst when i use the bathroom number 2 i bleed not alot but there is blood spots on the tissue it kinda burns as-well then from my anus to ball sack there s a burn that when i touch it or water hits it , it burns i try applying cream on it too just works for a while , i m very scare to what this can be .
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed Acute Fissure in Anus. However this can be confirmed only on clinical examination .Please consult qualified General Surgeon for examination.
Take some laxatives to soften the stools and apply some local anaesthetic gel like Nupercainal thrice daily. If needed you may have to undergo minor surgical procedure of Anal Dilatation under short general anaesthesia.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor